\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Asymptotic approximation to a solution of a singularly perturbed linear-quadratic optimal control problem with second-order linear ordinary differential equation of state variable

Abstract Full Text(HTML) Figure(2) / Table(1) Related Papers Cited by
  • The direct scheme method is applied to construct an asymptotic approximation of any order to a solution of a singularly perturbed optimal problem with scalar state, controlled via a second-order linear ODE and two fixed end points. The error estimates for state and control variables and for the functional are obtained. An illustrative example is given.

    Mathematics Subject Classification: Primary: 34E10, 34D15; Secondary: 49K15, 41A60.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  The graph of $ x(t,\varepsilon) $ and its approximations

    Figure 2.  The graph of $ u(t,\varepsilon) $ and its approximations

    Table 1.  Table of values of performance index

    $ \varepsilon $ $ \;\;J_{\varepsilon}(\overline{u}_{0})\;\; $ $ \;\;J_{\varepsilon}(\widetilde{u}_{0})\;\; $ $ \;\;J_{\varepsilon}(\widetilde{u}_{1})\;\; $ $ \;\;J_{\varepsilon}(u)\;\; $
    0.1 0.11594 0.11240 0.11020 0.11013
    0.2 0.16038 0.15884 0.15330 0.15266
     | Show Table
    DownLoad: CSV
  • [1] R. K. Bawa, Spline based computational technique for linear singularly perturbed boundary value problem, Appl. Math, Comput., 167 (2005), 225-236.  doi: 10.1016/j.amc.2004.06.112.
    [2] R. K. Bawa and S. Natesan, A computational method for self adjoint singular perturbation problems using quintic spline, Int. J. Computers Math. Appl., 50 (2005), 1371-1382.  doi: 10.1016/j.camwa.2005.04.017.
    [3] S. V. Belokopytov and M. G. Dmitriev, Direct scheme in optimal control problems with fast and slow motions, Systems Control Lett., 8 (1986), 129-135.  doi: 10.1016/0167-6911(86)90071-X.
    [4] I. P. Boglaev, A variational difference scheme for a boundary value problem with a small parameter in the highest derivative, USSR Comput. Maths. Math. Phys., 21 (1981), 71-81. 
    [5] Y. Boglaev, On numerical methods for solving singularly perturbed problems, Differ. Uravn., 21 (1985), 1804-1806. 
    [6] A. R. Danilin and N. S. Korobitsyna, Asymptotic estimate for a solution of a singular perturbation optimal control problem on a closed interval under geometric constraints, Proc. Steklov Inst. Math., 285 (2014), 58-67.  doi: 10.1134/s008154381405006x.
    [7] A. R. Danilin, Asymptotic expansion of a solution to a singular perturbation optimal control problem on an interval with integral constraint, Proc. Steklov Inst. Math., 291 (2015), 66-76.  doi: 10.1134/s0081543815090059.
    [8] W. Eckhaus, Asymptotic Analysis of Singular Perturbations, North-Holland, 1979.
    [9] M. V. Fedoryuk, Asymptotic Analysis for Linear Ordinary Differential Equations, Springer-Verlag Berlin Heidelberg, New York, 1993. doi: 10.1007/978-3-642-58016-1.
    [10] M. G. Gasparo and M. Macconi, Initial-value methods for second order singularly-perturbed boundary value problems, J. Optim. Theory Appl., 6 (1990), 197-210.  doi: 10.1007/BF00939534.
    [11] V. Y. Glizer, Asymptotic solution of a singularly perturbed set of functional-differential equations of Riccati type encountered in the optimal control theory, Nonlinear Diff. Eq. Appl., 5 (1998), 491-515.  doi: 10.1007/s000300050059.
    [12] N. T. Hoai, Asymptotic solution of a singularly perturbed linear-quadratic problem in critical case with cheap control, J. Optim. Theory Appl., 175 (2017), 324-340.  doi: 10.1007/s10957-017-1156-6.
    [13] M. K. Kadalbajoo and K. C. Patidar, A survey of numerical techniques for solving singularly perturbed ordinary differential equations, Appl. Math. Comput., 130 (2002), 457-510.  doi: 10.1016/S0096-3003(01)00112-6.
    [14] P. V. KokotovicR. E. Jr. O'Malley and P. Sannuti, Singular perturbations and order reduction in control theory: An overview, Automatica, 12 (1976), 123-132.  doi: 10.1016/0005-1098(76)90076-5.
    [15] P. V. Kokotovic, H. K. Khalil and J. O'Reilly, Singular Perturbations Methods in Control: Analysis and Design, SIAM, Philadelphia, 1999. doi: 10.1137/1.9781611971118.
    [16] M. Kopteva and M. Stynes, Numerical analysis of a singlarly perturbed non-linear reaction-diffusion problem with multiple solution, Appl. Num. Math., 51 (2004), 273-288.  doi: 10.1016/j.apnum.2004.07.001.
    [17] M. Kudu and G. M. Amiraliyev, Finite difference method for a singularly perturbed differential equations with integral boundary condition, Int. J. Math. Comput., 26 (2015), 72-79. 
    [18] G. A. Kurina and M. G. Dmitriev, Singular perturbations in control problems, Autom. Remote Control, 67 (2006), 1-43.  doi: 10.1134/S0005117906010012.
    [19] G. A. KurinaM. G. Dmitriev and D. S. Naidu, Discrete singularly perturbed control problems (A Survey), Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 24 (2017), 335-370. 
    [20] G. A. Kurina and E. V. Smirnova, Asymptotics of solutions of optimal control problems with intermediate points in quality criterion and small parameters, J. Math. Sci., 170 (2010), 192-228.  doi: 10.1007/s10958-010-0080-1.
    [21] G. A. Kurina and T. H. Nguyen, Asymptotic solution of singularly perturbed linear-quadratic optimal control problems with discontinuous coefficients, Comput. Math. Math. Phys., 52 (2012), 524-547.  doi: 10.1134/S0965542512040100.
    [22] G. A. Kurina and T. H. Nguyen, Asymptotic solution of singularly perturbed linear-quadratic optimal control problems with discontinuous coefficients, Comput. Math. Math. Phys., 52 (2012), 628-652.  doi: 10.1134/S0965542512040100.
    [23] R. K. Mohanty and U. Arora, A family of non-uniform mesh tension spline methods for singularly perturbed two-point singular boundary value problem with significant first derivatives, Appl. Math. Comput., 172 (2006), 531-544.  doi: 10.1016/j.amc.2005.02.023.
    [24] J. Mohapatra and N. R. Reddy, Exponentially fitted finite difference scheme for singularly perturbed two point boundary value problems, Int. J. Appl. Comput. Math., 1 (2015), 267-278.  doi: 10.1007/s40819-014-0008-4.
    [25] N. N. Moiseev and F. L. Chernousko, Asymptotic methods in the theory of optimal control, IEEE Trans. Automat. Control, 26 (1981), 993-1000.  doi: 10.1109/TAC.1981.1102773.
    [26] N. N. Moiseev, Asymptotic Methods for Nonlinear Mechanics, Nauka, Moscow, 1983 (in Russian).
    [27] M. MumarP. Singh and H. K. Mishra, A recent survey on computational techniques for solving singularly perturbed boundary value problem, Int. J. Computer Math., 84 (2007), 1439-1463.  doi: 10.1080/00207160701295712.
    [28] S. Natesan and N. Ramanujam, 'Shooting method' for the solution of singularly perturbed two-point boundary value problems having less severe boundary layer, Appl. Math. Comput., 133 (2020), 623-641.  doi: 10.1016/S0096-3003(01)00263-6.
    [29] R. E. O'Malley, Jr., Singular Perturbations Methods for Ordinary Differential Equations, Springer-Verlag Berlin Heidelberg, New York, 1991. doi: 10.1007/978-1-4612-0977-5.
    [30] S. M. Roberts, A boundary value technique for singular perturbation problems, J. Math. Anal. Appl., 87 (1982), 489-508.  doi: 10.1016/0022-247X(82)90139-1.
    [31] H. G. Roos, M. Stynes and L. Tobiska, Numerical Methods for Singularly Perturbed Differential Equations: Convection-Diffusion and Flow Problems, Springer-Verlag Berlin Heidelberg, New York, 1994. doi: 10.1007/978-3-662-03206-0.
    [32] V. R. SaksenaJ. O'Reilly and P. V. Kokotovic, Singular perturbations and time-scale methods in control theory: A Survey 1976-1983, Automatica, 20 (1984), 273-293.  doi: 10.1016/0005-1098(84)90044-X.
    [33] M. Stojanovic, Global convergence method for singularly perturbed boundary value problem, J. Comput. Appl. Math., 181 (2005), 326-335.  doi: 10.1016/j.cam.2004.12.006.
    [34] K. Surla and Z. Uzelac, A unformly accurate spline collocation method for a normalized flux, J. Comput. Appl. Math., 166 (2004), 291-305.  doi: 10.1016/j.cam.2003.09.021.
    [35] T. Valanarasu and N. Ramanujam, Asymptotic initial-value method for singularly-perturbed boundary problems for second-order ordinary differential equations, J. Optim. Theory Appl., 116 (2003), 167-182.  doi: 10.1023/A:1022118420907.
    [36] T. Valanarasu and N. Ramanujam, An asymptotic initial value method for second order singular perturbation problems of convection-diffusion type with a discontinuous source term, J. Appl. Math. Computing, 23 (2007), 141-152.  doi: 10.1007/BF02831964.
    [37] A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansions of Solutions of Singularly Perturbed Equations, Nauka, Moscow, 1973 (in Russian).
    [38] A. B. Vasil'eva, V. F. Butuzov and L. V. Kalachev, The Boundary Function Method for Singular Perturbation Problems, SIAM. Studies in Applied Mathematics, Philadelphia, 1995. doi: 10.1137/1.9781611970784.
    [39] J. Vigo-AguiarS. Natesan and N. Ramanujam, A numerical algorithm for singular perturbation problems exhibiting weak boundary layers, Int. J. Computers Math. Appl., 45 (2003), 469-479.  doi: 10.1016/S0898-1221(03)80031-7.
    [40] L. Wang, A novel method for a class of non-linear singular perturbation problems, Appl. Math. Comput., 156 (2004), 847-856.  doi: 10.1016/j.amc.2003.06.010.
  • 加载中

Figures(2)

Tables(1)

SHARE

Article Metrics

HTML views(588) PDF downloads(283) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return